# SDR DALA2024061406097

- Difficulty date: June 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 64,488 hours, 45,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 794-813
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP MEMBRANE FROM STA Y=794 TO 813 BTW X=-55 TO -60 APPROX AT PASSENGER CABIN STRUCTURE. SUMMARY OF NRC 00663: CORROSION LEVEL 2. REPAIR PARTS WERE FABRICATED PER B717-200 SRM 53-00-55 2R-4 FIG. 215 AND INSTALLED PER B717-200 SRM 51-41-02-0G. (LP #0392523)
